# SDR FDEA200902230674

- Difficulty date: February 23, 2009
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 47,377 hours, 21,808 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978152200
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN BETWEEN FR 57/58 AND FR 59,STRINGER 42 RT HAS 1 DENT   MEASURING 2.00 INCH BY 1.00 INCH BY .038 IN DEEP.  EVALUATED AND DETERMINED DENT TO BE OUT OF LIMITS IAW SRM 53-10-00,TABLE 102.  REMOVED DAMAGED SECTION OF SKIN AND INSTALLED EXTERNAL SKIN DOUBLER REPAIR BETWEEN FR 57/58 AND FR 59, STRINGERS 41 RT AND STRINGER 43 RT IAW SRM 53-17-15, FIG 205, PAGE 225/226.
